Construction and separability of nonlinear soliton integrable couplings


Blaszak M., Szablikowski B. M., Silindir B.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.4, pp.1866-1873, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1016/j.amc.2012.08.028
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1866-1873
  • Keywords: Integrable equations, Soliton systems, Integrable couplings, EQUATIONS, ALGEBRAS, SYSTEMS
  • Dokuz Eylül University Affiliated: Yes

Abstract

The paper is motivated by recent works of several authors, initiated by articles of Ma and Zhu [W. X. Ma, Z. N. Zhu, Constructing nonlinear discrete integrable Hamiltonian couplings, Comput. Math. Appl. 60 (2010) 2601] and Ma [W. X. Ma, Nonlinear continuous integrable Hamiltonian couplings, Appl. Math. Comput. 217 (2011) 7238], where new class of soliton systems, being nonlinear integrable couplings, was introduced. Here, we present a general construction of such class of systems and we develop the decoupling procedure, separating them into copies of underlying original equations. (C) 2012 Elsevier Inc. All rights reserved.